Skip to main content

Cohomology of Products and Coproducts of Augmented Algebras

Towers, Matthew (2013) Cohomology of Products and Coproducts of Augmented Algebras. Algebras and Representation Theory, 16 (1). pp. 251-274. ISSN 1386-923X. (doi:10.1007/s10468-011-9306-2) (KAR id:41237)

Language: English
Download (339kB) Preview
Official URL
Item Type: Article
DOI/Identification number: 10.1007/s10468-011-9306-2
Subjects: Q Science > QA Mathematics (inc Computing science) > QA171 Representation theory
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Matthew Towers
Date Deposited: 30 May 2014 10:42 UTC
Last Modified: 29 May 2019 12:37 UTC
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year